Alert archive / New Mexico / Red Flag Warnings in 2014
Red Flag Warning 34, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Jun 2, 2014, 2:56 AM MDT for 12 counties in New Mexico. It took effect at Jun 3, 2014, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 2, 2014, 2:56 AM MDT (08:56 UTC)
- In effect from
- Jun 3, 2014, 12:00 PM MDT
- Expired
- Jun 3, 2014, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Albuquerque, NM
Counties Bernalillo County, NM, Catron County, NM, Cibola County, NM, Harding County, NM, McKinley County, NM, Rio Arriba County, NM, San Juan County, NM, San Miguel County, NM, Sandoval County, NM, Socorro County, NM, Union County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 34 km from the middle of the area, began a volume at 09:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 8.9 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5036 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
948 WWUS85 KABQ 020856 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 256 AM MDT MON JUN 2 2014 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT TUESDAY FOR ALL OF NORTHERN AND CENTRAL NEW MEXICO DUE TO LOW HUMIDITIES AND STRONG WINDS ALONG WITH EXTREME ATMOSPHERIC INSTABILITY AND NEAR RECORD HIGH TEMPERATURES... .A RIDGE CORE OVER NORTHERN MEXICO...GUSTY SOUTHWEST WINDS OVER NEW MEXICO...DEEPENING SURFACE LOW PRESSURE FROM WESTERN NEBRASKA ACROSS EASTERN NEW MEXICO TO ROUGHLY EL PASO...DAYTIME TEMPERATURES CLOSE TO OR BREAKING RECORDS...AND EXTREME ATMOSPHERIC INSTABILITY WILL ALL COMBINE TO PRODUCE DANGEROUS FIRE WEATHER CONDITIONS FOR TUESDAY AFTERNOON AND EVENING ACROSS ALL OF NORTHERN AND CENTRAL NEW MEXICO. DECREASING WIND SPEEDS AND MODEST BOOSTS IN HUMIDITIES WILL EASE THE FIRE DANGER BY MID EVENING. NMZ101>109-022130- /O.UPG.KABQ.FW.A.0040.140603T1800Z-140604T0200Z/ /O.NEW.KABQ.FW.W.0034.140603T1800Z-140604T0200Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 256 AM MDT MON JUN 2 2014 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT TUESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM MDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AREA AND TIMING...ALL OF NORTHERN AND CENTRAL NEW MEXICO THROUGH THE AFTERNOON AND EARLY EVENING. * 20 FOOT WINDS...WEST TO SOUTHWEST WINDS TO 30 MPH WITH STRONGEST WINDS OVER THE NORTH AND EAST...AND OVER THE CONTINENTAL DIVIDE. GUSTS WILL EXCEED 35 MPH OVER THE NORTH AND EAST...WITH GUSTS TO 45 MPH OVER THE EAST SLOPES OF THE SANGRE DE CRISTO RANGE. * RELATIVE HUMIDITY...FALLING INTO THE SINGLE DIGITS MOST AREAS...WITH MINIMUM HUMIDITIES FALLING INTO THE LOW TEENS OVER THE EXTREME EAST NEAR THE TEXAS BORDER. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY AND WILL BE HARD TO CONTROL. LONG RANGE SPOTTING AND EXTREME FIRE BEHAVIOR WILL BE POSSIBLE. OUTDOOR BURNING SHOULD BE AVOIDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ SHY
2 follow-up statements
743 WWUS85 KABQ 022053 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 253 PM MDT MON JUN 2 2014 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT TUESDAY FOR ALL OF NORTHERN AND CENTRAL NEW MEXICO DUE TO LOW HUMIDITY/STRONG WINDS AND AN EXTREMELY UNSTABLE ATMOSPHERE... .A PACIFIC DISTURBANCE WILL SHEAR OUT OVER THE GREAT BASIN ON TUESDAY. A BELT OF STRONGER UPPER LEVEL WINDS WILL BE ASSOCIATED WITH THIS DISTURBANCE AND MIX DOWN TO THE SURFACE AS THE DAY PROGRESSES. GUSTY WINDS COMBINED WITH LOW TO VERY LOW HUMIDITY AND ABUNDANT ATMOSPHERIC INSTABILITY WILL LEAD TO CRITICAL FIRE WEATHER CONDITIONS ACROSS NORTHERN AND CENTRAL NEW MEXICO. THE STRONGEST WINDS SHOULD BE FELT OVER THE HIGHER RIDGES OF THE WESTERN AND NORTHERN MOUNTAINS DURING THIS PERIOD. MARGINALLY LOW HUMIDITY WILL BE FOUND ACROSS THE SOUTHEAST PLAINS DUE TO A STRONGER DRYLINE PRESENCE THERE. NMZ101>109-031400- /O.CON.KABQ.FW.W.0034.140603T1800Z-140604T0200Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 253 PM MDT MON JUN 2 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT TUESDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT TUESDAY. * AREA AND TIMING...ALL OF NORTHERN AND CENTRAL NEW MEXICO DURING THE AFTERNOON TO EARLY EVENING. * 20 FOOT WINDS...WEST TO SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS BETWEEN 35 TO 45 MPH. * RELATIVE HUMIDITY...FALLING INTO THE SINGLE DIGITS MOST AREAS. MARGINALLY LOW HUMIDITY OF 15 TO 20 PCT FOUND ACROSS PORTIONS OF THE SOUTHEAST PLAINS SUCH AS CURRY AND ROOSEVELT COUNTIES. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY AND WILL BE HARD TO CONTROL. LONG RANGE SPOTTING AND EXTREME FIRE BEHAVIOR WILL BE POSSIBLE. OUTDOOR BURNING SHOULD BE AVOIDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 50
246 WWUS85 KABQ 031235 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 635 AM MDT TUE JUN 3 2014 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT TODAY FOR ALL OF NORTHERN AND CENTRAL NEW MEXICO EXCEPT THE EXTREME EAST CENTRAL PLAINS DUE TO LOW HUMIDITY...STRONG WINDS AND AN EXTREMELY UNSTABLE ATMOSPHERE... .AS AN UPPER LEVEL DISTURBANCE PASSES TO THE NORTH OF NEW MEXICO...SOUTHWEST TO WEST WINDS WILL STEADILY INCREASE TODAY. ADDITIONALLY...A VERY DRY...WARM AND UNSTABLE ATMOSPHERE WILL BE IN PLACE. THE GUSTY WINDS COMBINED WITH LOW TO VERY LOW HUMIDITY AS WELL AS A VERY WARM AND UNSTABLE ATMOSPHERE WILL SUPPORT CRITICAL FIRE WEATHER CONDITIONS ACROSS MOST OF NORTHERN AND CENTRAL NEW MEXICO. LOW LEVEL MOISTURE WILL PERSIST IN THE EXTREME EAST CENTRAL PLAINS REDUCING THE THREAT OF CRITICAL CONDITIONS THERE. NMZ101>109-040200- /O.CON.KABQ.FW.W.0034.140603T1800Z-140604T0200Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 635 AM MDT TUE JUN 3 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING. * AREA AND TIMING...ALL OF NORTHERN AND CENTRAL NEW MEXICO DURING THE AFTERNOON TO EARLY EVENING EXCEPT FOR THE EXTREME EAST CENTRAL PLAINS. * 20 FOOT WINDS...WEST TO SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS BETWEEN 35 TO 45 MPH. * RELATIVE HUMIDITY...FALLING INTO THE SINGLE DIGITS MOST AREAS WITH AREAS OF 15 TO 20 PERCENT ACROSS PORTIONS OF THE EAST PLAINS INCLUDING CURRY AND ROOSEVELT COUNTIES. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY AND WILL BE HARD TO CONTROL. LONG RANGE SPOTTING AND EXTREME FIRE BEHAVIOR WILL BE POSSIBLE. OUTDOOR BURNING SHOULD BE AVOIDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Jun 1, 11:38 PM MDT, 3 hours 18 minutes earlier.
Area forecast discussion, Jun 1, 11:38 PM MDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1138 PM MDT SUN JUN 1 2014 .AVIATION... 06Z TAF CYCLE VFR CONDITIONS ARE EXPECTED ALL TAF SITES AND MOST AREAS THROUGH PERIOD. A BACK DOOR FRONT WILL MOVE INTO THE NORTHEAST BETWEEN 03Z AND 06Z AND THROUGH THE REMAINDER OF THE EASTERN PLAINS DURING THE DAY. NOT MUCH MOISTURE OR WIND...BUT LOW CLOUDS WITH CIGS AROUND BKN030 COULD MOVE INTO THE EXTREME NORTHEAST A LITTLE LATER...AROUND 11Z OR 12Z...IMPACTING KCAO AND POSSIBLY KRTN BUT NOT LIKELY REACHING KTCC. ANY LOW CLOUDS WILL SCOUR OUT FAIRLY QUICKLY MONDAY MORNING WITH VFR CONDITIONS ALL AREAS AFTER 15Z OR 16Z. 05 && .PREV DISCUSSION...258 PM MDT SUN JUN 1 2014... ...RECORD AND NEAR RECORD HEAT MONDAY THROUGH WEDNESDAY WITH WIDESPREAD FIRE WEATHER CONCERNS TUESDAY... .SYNOPSIS... NEAR RECORD WARMTH WILL DEVELOP OVER CENTRAL AND WESTERN NEW MEXICO MONDAY AFTERNOON...THEN SPREAD TO INCLUDE EASTERN AREAS TUESDAY AND WEDNESDAY AS A RIDGE OF HIGH PRESSURE MOVES OVERHEAD. SEVERAL NEW HIGH TEMPERATURE RECORDS MAY BE SET TUESDAY AS HIGH TEMPERATURES PEAK 5 TO 17 DEGREES ABOVE NORMAL. WIDESPREAD FIRE WEATHER CONCERNS ARE ALSO EXPECTED TUESDAY DUE TO BREEZY TO WINDY CONDITIONS AND A VERY DRY ATMOSPHERE. A COOLING TREND IS THEN EXPECTED THURSDAY AND FRIDAY AS AN UPPER LEVEL TROUGH PASSES NORTHWEST OF NEW MEXICO. A MOIST BACK DOOR COLD FRONT WILL ALSO ENTER THE STATE THURSDAY WITH INCREASE PRECIPITATION CHANCES MAINLY ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN THROUGH THE END OF THE WEEK. && .DISCUSSION... THIS FORECAST PACKAGE DECREASED HIGH TEMPERATURES A FEW DEGREES FOR MONDAY ACROSS THE EAST BECAUSE OF A BACK DOOR COOL FRONT PROGGED TO SAG SOUTHWARD OVER THE PLAINS TONIGHT. THE FRONT SHOULD DISSIPATE GRADUALLY MONDAY AS WINDS SHIFT MORE OUT OF THE SOUTH. AS A RESULT...CENTRAL AND EASTERN AREAS WILL BE FAVORED FOR NEAR RECORD WARMTH MONDAY. SEVERAL NEW HIGH TEMPERATURE RECORDS MAY BE SET TUESDAY AS THE HIGH PRESSURE SYSTEM ALOFT SHIFTS OVER SOUTHEASTERN AREAS AND A LEE TROUGH DEVELOPS AT THE SURFACE. SURFACE WINDS WILL ALSO BECOME BREEZY TO WINDY TUESDAY AS WINDS ALOFT STRENGTHEN IN RESPONSE TO AN UPPER LEVEL TROUGH PASSING NORTH OF NM. THE POTENTIAL EXISTS FOR WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS TO DEVELOP. IN THE WAKE OF THE UPPER TROUGH TEMPERATURES SHOULD BEGIN TO TREND DOWNWARD WEDNESDAY...BUT NOT FAST ENOUGH TO PREVENT ANOTHER DAY OF NEAR RECORD WARMTH. THE LATTER HALF OF THE WEEK SHOULD HAVE A DIFFERENT CHARACTER AS TEMPERATURES CONTINUE TO COOL AND SHOWERS AND THUNDERSTORMS DEVELOP ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. THE NORTHWEST MOUNTAINS AND HIGHLANDS COULD ALSO SEE A FEW STORMS...BUT THESE MAY BE ON THE DRIER SIDE. A BACK DOOR COLD FRONT IS EXPECTED TO PUSH INTO THE PLAINS THURSDAY WITH INCREASED LOW LEVEL MOISTURE. THUNDERSTORM OUTFLOWS MAY HELP PUSH THIS FRONT INTO THE RIO GRANDE VALLEY WITH A GUSTY EAST CANYON WIND THURSDAY NIGHT. 44 && .FIRE WEATHER... CRITICAL FIRE WEATHER CONCERNS THROUGH MIDWEEK THEN TURNING COOLER AND MORE MOIST. RED FLAG WARNING CONTINUES IN EFFECT FOR THE NORTHEAST HIGHLANDS AND THE SANDIA/MANZANO/GALLINAS MOUNTAINS THROUGH 7 PM THIS EVENING. WILL BE ISSUING A FIRE WEATHER WATCH FOR ALL ZONES FOR TUESDAY AFTERNOON AND EARLY EVENING. VERY DRY AIR WITH LOW RH VALUES...WELL ABOVE NORMAL TEMPERATURES AND MODERATE AND GUSTY WINDS ARE ALL COMBINING TO CREATE CRITICAL FIRE WEATHER CONDITIONS OVER THE NORTHEAST AND CENTRAL HIGH TERRAIN THIS AFTERNOON. NOT EXPECTING ANY SHOWER ACTIVITY LIKE PREVIOUS DAYS ACROSS THE EAST...AS DRY AIR POURS IN FROM THE WEST. FAIR TO POOR RH RECOVERY TONIGHT EXCEPT FOR MOSTLY GOOD RECOVERIES ACROSS THE NORTHEAST AND FAR EASTERN PLAINS. SPEAKING OF THE NORTHEAST...A BACK DOOR COLD FRONT WILL SLIDE SOUTH THROUGH THE NORTHEAST AND EAST CENTRAL PLAINS DURING THE NIGHT. THE FRONT IS STRONGER THAN PREVIOUS MODEL RUNS. NO PRECIPITATION THOUGH WITH THE FRONT. THE FRONT WILL BRING SOME COOLING AND HIGHER HUMIDITIES FOR MONDAY ACROSS THE EASTERN PLAINS. THIS SHOULD BE ENOUGH TO SUPPRESS CRITICAL FIRE WEATHER CONCERNS MONDAY AFTERNOON AND EVENING. HAINES VALUES ALSO DROP FROM VERY LOW TO MODERATE ACROSS THE PLAINS. THE WEST WILL REMAIN EXCEPTIONALLY DRY AND WARM WITH HIGH TO SUPER HAINES BUT WINDS SHOULD BE THE LIMITING FACTOR FOR WIDESPREAD CRITICAL FIRE CONDITIONS. IT WILL BE A DIFFERENT STORY ON TUESDAY AS ALL WEATHER PARAMETERS LINE UP FOR A WIDESPREAD CRITICAL FIRE DAY. WILL ISSUE A WATCH FOR ALL ZONES FROM NOON TO 8 PM MDT TUESDAY. PARTS OF ZONES 101...102 MAY NOT REACH CRITERIA...BUT ENOUGH OF THESE ZONES SHOULD REACH CRITERIA FOR THREE HOURS OR MORE. IN ADDITION...SOME SUPER HAINES VALUES ARE FORECAST FOR THESE TWO ZONES...MAKING FOR A DANGEROUS FIRE WEATHER SITUATION WITH AN EXCEPTIONALLY DRY AND UNSTABLE AIR MASS. THE EASTERN PART OF ZONES 108 MAY NOT REACH CRITERIA AS WELL ON TUESDAY DUE TO HIGHER HUMIDITIES...BUT WESTERN AREAS OF ZONE 108 LIKELY TO HIT CRITERIA FOR SIX HOURS OR MORE. A WEAK SHORT WAVE TROUGH PASSING NORTH OF NM ON TUESDAY WILL BE THE CULPRIT TO THE CRITICAL FIRE CONDITIONS TUESDAY. A WEAK BACK DOOR FRONT WILL DIP INTO THE NE WEDNESDAY WHILE THE FLOW ALOFT RELAXES A BIT. THIS SHOULD HELP REDUCE WIDESPREAD FIRE WEATHER CONCERNS A BIT FOR WEDNESDAY AFTERNOON AND EVENING. THE WINDS WILL BE THE LIMITING FACTOR AT THIS POINT. BUT JUST A LITTLE HIGHER WIND AND WE COULD BE FACING ANOTHER CRITICAL DAY AS TEMPERATURES REMAIN ABOVE NORMAL...MINIMUM HUMIDITIES STAY IN THE SINGLE DIGITS AND HIGH TO SUPER HAINES ARE STILL EXPECTED. AN UPPER LEVEL DISTURBANCE WILL APPROACH FROM THE WEST AT THE END OF THE WEEK WHILE A STRONGER BACK DOOR FRONT MAKES PROGRESS SOUTH ACROSS THE EASTERN PLAINS. LOWERING TEMPERATURES AND RISING HUMIDITIES ALONG WITH ONLY LIGHT TO MODERATE WINDS WILL DIMINISH THE CRITICAL FIRE WEATHER THREAT FOR THURSDAY AND FRIDAY. THE SLOW MOVING SYSTEM WILL STILL IMPACT THE STATE INTO NEXT WEEKEND. SHOWERS AND THUNDERSTORMS ARE POSSIBLE MAINLY FROM THE CENTRAL MOUNTAINS EAST FOR LATE IN THE WEEK INTO NEXT WEEKEND. 40 CHJ && .ABQ WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR THE FOLLOWING ZONES...NMZ101>109. &&
Hazardous weather outlook, Jun 1, 5:27 AM MDT, 21 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 527 AM MDT SUN JUN 1 2014 NMZ501>540-021200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 527 AM MDT SUN JUN 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT FROM 1 PM TO 7 PM THIS AFTERNOON FOR THE NORTHEAST HIGHLANDS AND CENTRAL MOUNTAIN CHAIN WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY CRITICAL FIRE WEATHER DUE TO LOW HUMIDITIES AND GUSTY WINDS WILL DEVELOP OVER PORTIONS OF NORTHEAST AND CENTRAL NEW MEXICO ON TUESDAY AFTERNOON. CRITICAL FIRE WEATHER WILL REDEVELOP ALONG AND SOUTH OF INTERSTATE 40 ON WEDNESDAY AFTERNOON. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... CONTACT YOUR LOCAL LAW ENFORCEMENT AT 911 AND THE NATIONAL WEATHER SERVICE AT 1.888.386.7637 TO REPORT WILDFIRE OUTBREAKS. SHY
Nearby
Red Flag Warnings in New Mexico, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.